# SDR 2013F00159

- Difficulty date: August 12, 2013
- Submitted: August 15, 2013
- Operation: General aviation
- Aircraft: N378SF
- Make and model: Beech 200BEECH
- Aircraft serial: BB378
- Aircraft time: 16,377 hours, 17,768 cycles
- Engine: Pwa PT6A41
- Engine time: 15,154 hours, 15,142 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Defective
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT LT ENGINE FIRE LIGHT CAME ON, PERFORMED PRECAUTIONARY ENGINE SHUTDOWN CHECKLIST, RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT ANY INCIDENT. MX FOUND A FAULTY FIRE DETECTOR.
